# SDR UALA2012092905518

- Difficulty date: September 28, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 74,972 hours, 22,673 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING, REMOVED CORROSION AT REAR SPAR, 69.5\ O/B OF BBL 70.5. REMOVED APROX .020\ MAT AND ALODINE AREA. CORR DID NOT GO INTO FASTENER.  FASTENER OKAY. INSPECTED REWORK AREA WBL 150.5, .016 INCH MATERAL REMOVED FOR CORROSION FROM .424 INCH ORIG THICKNESS, FASTENER NOT AFFECTED, NO LAMINAR CORROSION FOUND, USING 757 NDT PART 4 51 00 00 AND AVO ESC120524-5325-1.
